Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Demonic-Charmed

Why can't I bleach my hair on Roaccutane?

Accutane fucks with your hair growth cycles. Once you put bleach on it, there's a pretty high chance the hair will detect damage, so it's going to switch to the shed cycle.

That means you're going to go bald. Pretty damn fast too.. within weeks and there's nothing you can do against it except take lots of supliments that don't work and later on require hair implant.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×